MAUDE Adverse Event Report: COLOPLAST A/S (2BO)TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S (2BO)TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8222400
Health Effect - Clinical Codes Failure of Implant (1924); Hernia (2240)
Date of Event 05/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, the patient stated that he has always had issues with the implant inflating, he also stated that he was informed that the tubing from the reservoir caused hernia.He recently had hernia surgery, now the implant doesn't work at all.The hernia surgery was performed in (b)(6) 2017.

Brand Name
(2BO)TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6753437
Report Number2125050-2017-00311
Device Sequence Number138369
Product Code FHW
UDI-Device Identifier05708932487580
UDI-Public05708932487580
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberESR8222400
Device Catalogue NumberESR8222400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2017
Initial Report FDA Received Date07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR